# SDR ASAA2019010527847

- Difficulty date: January 5, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 61,757 hours, 29,465 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING BOX FWD SPAR UPPR SHEAR TIE FITTING AT RBL 7 IS CRACKED AT AFT END. GROUNDED - YES. REMOVED AND REPLACED UPPER SHEAR TIE FITTING IAW SRM 51 40 02 0G 0.
